# SDR 0600039884

- Difficulty date: January 2, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 58,934 hours, 50,237 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Pitch Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTS THAT THE FLIGHT CONTROL PITCH INPUTS WERE SLUGGISH DURING FINAL APPROACH FOR LANDING.  AIRCRAFT DID NOT RESPOND IN A TIMELY MANNER AND PITCH RESPONSES WERE DELAYED.  CREW HAD TO OVER CONTROL TO ACHIEVE THE DESIRED RESPONSE FROM THE AIRCRAFT.  LANDING AT FNT WAS ACCOMPLISHED SAFELY AND WITHOUT INCIDENT.  MAINTENANCE INSPECTED ALL ELEVATOR FLIGHT CONTROLS FOR BINDING, FREEDOM OF MOVEMENT, STIFFNESS, CABLE TENSIONS, RIGGING  AND THAT CONTROL SURFACES ARE FAIRED.  NO TROUBLE WAS POSITIVELY IDENTIFIED AND THE A/C WAS RETURNED TO SERVICE.
